# SDR Q2S2010F00037

- Difficulty date: February 23, 2010
- Submitted: April 30, 2010
- Operation: Air carrier
- Aircraft: N760SA
- Make and model: Boeing 747230B
- Aircraft serial: 21221
- System (JASC): 5755 · Spoilers
- Part: Hinge
- Condition: Cracked
- Location: Nr 6 Spoiler
- Component: Spoiler
- Component part number: 65B023101
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WS NR 0066, WC NR 57-530-01-01.  LT WING NR 6 GROUND SPOILER LOWER SURFACE FOUND CRACKED AT INBD OF ACTUATOR LUG HINGE ALONG FASTENERS.  LT WING NR 6 GROUND SPOILER REPLACED IAW AMM 27-61-01, REV 142. PN 65B023101. SN 001395.
